# SDR SWAA2021080336685

- Difficulty date: November 5, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 33,003 hours, 20,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW PANEL 113AC LIGHT SURFACE CORROSION ON LANDINGS / REMOVED AND REPLACED PANEL PER M/M 53-14-01; PANEL WILL BE INSTALLED ON ROUTINE CARD J PANEL 115 CLOSE
